Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Dangerous Interactions Between Norvir And Advair

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Norvir

Brand name: Norvir Generic name: ritonavir, or RTV Class: Protease inhibitor (PI) Manufacturer: Abbott Laboratories, www.norvir.com , (800) 222-6885 AWP: $314.99/month for 30 tablets;$1,728.24 for 240 mL oral solution (80 mg/mL) Standard Dose: Almost never used at its approved dose (a lead-in dosing, then six 100 mg tablets twice daily). Do not crush or chew tablets, always swallow whole. Norvir is primarily used as a boosting...
Ask the Experts

"Is it dangerous to take w/ HIV meds?" *URGENT*

I am taking- Intellance, Truvada, Reyataz, & Norvir & I am having a number of abdominal issues and I purchased an OTC colon detox and I was wondering if it will be dangerous to take. It is called Walgreen's Super Colon Detox & it...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello Dave and thanks for posting.Sorry, taking an over the counter colon detox is urgent? Maybe I'm missing something about your symptoms (if so, this should really be brought to your care provider's attention before taking any... Read more »

Advair & Kaletra interaction

This is more of a statement for the forum than a question. I recently had a bad drug interaction with Advair and Kaletra. The steroid levels in my body were so increased that I broke out in acne on my chest and back, had major hair growth in new...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Thanks for posting. That problem has been reported and though not consistently observed is very serious in some patients so careful monitoring is recommended if those drugs must be used together. KH... Read more »

rayataz/norvir/truvada combo

I just started a new regimen: Rayataz, Norvir, Ziagen, Truvada. I have experienced strong headaques every afternoon ( I take all meds at once in the morning) my head feels as if I had taken 100mg of Viagra, my eyes get red, nose gets clogged. Is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Norvir can cause strange neurologic/CNS effects. Ziagen can cause a serious hypersensitivity reaction with a number of strange side effects -if you have other symptoms you need to talk with your HIV doc. If you are taking any dose of Viagra or... Read more »

Norvir + drug interactions = ER visit

Hello. I was hoping someone could help me. I started treatment with truvada/prezista/norvir in July. Until recently it has been going well. A few weeks ago I had an unrelated surgery in the same hospital and the resident and doctor treating me for...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Dear Andrew,I am sorry to hear about what happened to you. I hope you are feeling better by now.Morphine and oxycodone are both opiates and can slow down bowel function and make a person very constipated. This is true with or without HIV meds,... Read more »
Connect With Others

Solution to Atripla Side Effects (at least for me)

Posted by Wiilock, 3 Replies
Hey all, I have been on the "wonder pill" for about 3 years now. Previously was on norvir boosted invirase/truvada combo but the GI problems finally were too much.
Anyway I want to briefly recap what I've learned from some of my homeopathic... Read more »

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »

Recreational drugs

Posted by Anonymous, 3 Replies
i am going to be starting meds soon and i was wondering what treatments i should avoid. i occasionally do recreational drugs such as ecstasy, ghb, and special k. what kind of reactions can be deadly? i don't want to tell my doctor about my use of... Read more »

ecstacy

Posted by stevenmarvin, 3 Replies
Hello, I recently started taking viread and sustiva last week. Stupidly I took 2 MDMA pills tonight. Now I am affraid, should I take my meds or skip the dosage. Can anyone help. I am new to all of this.. Read more »